# SDR ASAA2022042238108

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 22,464 hours, 7,086 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 17062
- Condition: Leaking
- Location: # 2 Engine
- Part time: 22,573 hours, 7,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ASA TASK CARD NG-36WC-00001 PG15 STEP L FOUND BUBBLES FROM LOOSEN SENSE LINE ON HIGH STAGE REGULATOR #2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED HIGH STAGE REGULATOR PER B737-900 AMM 36-11-07. HIGH STAGE REGULATOR INSTALLATION TEST REQUIRED. PERFORMED INSTALLATION TEST ON #2 HIGH STAGE REGULATOR BY ALTERNATE METHOD REF APPLICABLE STEPS OF AMM 36-11-07. INSTALL TEST GOOD. LEAK CHECKS GOOD.
